# SDR P9RA20040004

- Difficulty date: January 21, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 29,366 hours, 13,247 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Assy
- Part number: 251N509114
- Part serial: 2262
- Condition: Binding
- Location: Slats
- Part time: 29,366 hours, 13,247 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH IN TO POS; AS FLAPS WERE SELECTED DOWN, EICAS MESSAGE L/E SLAT ASSY APPEARED.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED SLAT PDU IAW BMM 27-81-00.
